# SDR UIEA2024061400520

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PYLON - I/B LOWER STRINGER CRACK FOUND AT MOST AFT END AREA (APPROX NAC STA 374) AS MARKED( 3 PYLON - I/B LOWER STRINGER REPAIRED AS PER SRM 54-51-02-2R-2 REPAIR 2 REV 101 DATE 20 JUN 2024. NO FURTHER DEFECTS NOTED )
